# SDR SWAA2020041337726

- Difficulty date: April 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE FWD SERVICE DOOR INOP. / REMOVED AND REPLACED CONNECTOR D40042J WITH NEW CONNECTOR AND PERFORMED GOOD OPERATIONAL TEST OF EMERGENCY EXIT SIGN ABOVE FWD SERVICE DOOR AS DOCUMENTED ON SA-M326 S/N A1292369
